# SDR LR7A2009042800064

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,822 hours, 26,932 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 38848211
- Condition: Corroded
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB3200, FOUND RT MAIN LANDING GEAR BEAM WITH EXFOLIATION CORROSION AT FS577, WL160, RBL67.  REPLACED BEAM IAW SMP 583 CHAPTER 51-60, 51-70 AND DWG 388482.
